MathSciNet Relay Station
MathSciNet bibliographic data
MR896009 (88k:57006) 57M25
Franks, John; Williams, R. F. Braids and the Jones polynomial. Trans. Amer. Math. Soc. 303 (1987), no. 1, 97–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement